Picture of person typing on laptop with programming code visible on the laptop screen

World class computing and information science research at Strathclyde...

The Strathprints institutional repository is a digital archive of University of Strathclyde's Open Access research outputs. Strathprints provides access to thousands of Open Access research papers by University of Strathclyde researchers, including by researchers from the Department of Computer & Information Sciences involved in mathematically structured programming, similarity and metric search, computer security, software systems, combinatronics and digital health.

The Department also includes the iSchool Research Group, which performs leading research into socio-technical phenomena and topics such as information retrieval and information seeking behaviour.

Explore

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Picard, Rainer and Seilder, Stefan and Trostorff, Sascha and Waurick, Marcus (2016) On abstract grad-div systems. Journal of Differential Equations, 260 (6). pp. 4888-4917. ISSN 0022-0396

Franz, Sebastian and Kopteva, Natalia (2012) Greenʼs function estimates for a singularly perturbed convection–diffusion problem. Journal of Differential Equations, 252 (2). pp. 1521-1545. ISSN 0022-0396

Kellogg, R. Bruce and Kopteva, Natalia (2010) A singularly perturbed semilinear reaction-diffusion problem in a polygonal domain. Journal of Differential Equations, 248 (1). pp. 184-208. ISSN 0022-0396

Da Costa, F.P. and Grinfeld, M. and Mottram, N.J. and Pinto, J.T., FCT Portugal (partly supported) (Funder) (2009) Uniqueness in the Freedericksz transition with weak anchoring. Journal of Differential Equations, 246 (7). pp. 2590-2600. ISSN 0022-0396

Adamjan, V. and Langer, Heinz and Langer, M. (2001) A spectral theory for a λ-rational Sturm-Liouville problem. Journal of Differential Equations, 171 (2). pp. 315-345. ISSN 0022-0396

Mao, X. (1999) Stochastic versions of the LaSalle theorem. Journal of Differential Equations, 153 (1). pp. 175-195. ISSN 0022-0396

This list was generated on Fri Aug 18 23:19:09 2017 BST.